# SDR CALA0300113

- Difficulty date: March 7, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 50,675 hours, 28,919 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R/H INBOARD FLAP OUTBOARD VANE UPPER SKIN DELAMINATED. THE FINAL TRIM OUT AREA MEASURED 4.3" X 6.4". THE SKIN WAS REPAIRED IAW ECRA 5750-03756.
